# SDR DL76L070960

- Difficulty date: July 24, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 46,911 hours, 7,033 cycles
- Engine: Pwa PW4060
- Engine time: 12,304 hours, 14,448 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Right
- Part time: 12,304 hours, 14,448 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

JFK-NCE - ON WAY TO NCE RT IDG FAILED.  STARTED APU AND CONTINUED.  ON FILAL APPROACH APU GEN FAILED AND THEN APU AUTO SHUT DOWN.  REMOVE/INSTALL RIGHT IDG PER AMM 24-11-01.  REMOVE AND INSTALLED RIGHT GCU PER AMM 24-11-01.  OPERTIONAL TEST PERFORM OK FOR  RIGHT IDG PER AMM 24-11-00.  APU RESET ON GROUND.  OPS SATIS.
